MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALTP GEN.2; ALT/SGPT

ROCHE DIAGNOSTICS ALTP GEN.2; ALT/SGPT
Catalog Number 08104697190
Medical Device Problem Codes Signal Artifact/Noise (1036); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable altp gen.2 results for one patient from the cobas c 503 analytical unit.The initial result was 18.5 u/l.The repeat result using a cobas 8000 analyzer was 34 u/l.The questionable result was not reported outside of the laboratory.The repeat result was believed to be correct.
 
Additional Manufacturer Narrative
The investigation determined the issue was due to pre-analytical handling and sample quality issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.General reagent, calibrator, or analyzer issues were excluded.The investigation did not identify a product problem.

Brand Name
ALTP GEN.2
Common Device Name
ALT/SGPT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23905280
Report Number1823260-2025-05349
Device Sequence Number9092848
Product Code CKA
UDI-Device Identifier07613336130513
UDI-Public07613336130513
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K801119
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08104697190
Device Lot Number822694
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown